# SDR REXA2018102600993

- Difficulty date: October 10, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 683BB SEAL RETAINER DAMAGED. REMOVED AND REPLACED SEAL RETAINER IAW CRJ 900 SRM 51-42-13.
